# SDR MWEA010072

- Difficulty date: January 18, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 5910072501
- Condition: Misrepaired
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER DOOR UPPER FORWARD DOOR JAMB DOUBLER DOES NOT COMPLY WITH SRM.  FABRICATED AND INSTALLED REPAIR DOUBLER.
